# SDR DL72S001236

- Difficulty date: June 29, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N537DA
- Make and model: Boeing 727232
- Aircraft serial: 22073
- Aircraft time: 58,985 hours, 44,210 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Stiffener
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IB SPAR STIFFENER CRACKED NR 7 SLAT OB TRACK.   REPAIR PER M/M 57-20-21
